Products 1-5 of 5
Show
Ecotrin 325 mg Regular Strength Tablets 125 each
Price: $12.16
Availability: In Stock
Item #: 42037103798 -

#1 cardiologist recommended aspirin.Pain RelieverGlaxosmthklnActive Ingredients:In Each Tablet: Aspirin 325 mgDo not take more than directed. Adults take 1 to 2 tablets every 4 hours, as needed, with water. Do not exceed 12 tablets in 24 hours. Children under 12: ask a doctor. Store at room temperature. Avoid excess heat and humidity.Inactive Ingredients:Carnauba Wax; Collodial Silicon Dioxide; FD&C Yellow #6; Hypromellose; Maltodextrin; Methacrylic Acid Copolymer; Microcrystalline Cellulose;...

Ecotrin 81 mg Low Strength Tablets 365 each
Price: $19.59
Availability: In Stock
Item #: 42037103132 -

#1 cardiologist recommended aspirin.Pain RelieverGlaxosmthklnActive Ingredients:In Each Tablet: Aspirin 81 mgDo not take more than directed. Adults take 4 to 8 tablets every 4 hours, as needed, with water. Do not exceed 48 tablets in 24 hours. Children under 12: ask a doctor. Store at room temperature. Avoid excess heat and humidity.Inactive Ingredients:Carnauba Wax; D&C Yellow #10; FD&C Yellow #6; Hypromellose; Methacrylic Acid Copolymer; Microcrystalline Cellulose; Polyethylene Glycol;...

Ecotrin 81 mg Low Strength Tablets 45 Tablets
Price: $6.86
Availability: In Stock
Item #: 42037103750 -

#1 cardiologist recommended aspirin.Pain RelieverGlaxosmthklnActive Ingredients:In Each Tablet: Aspirin 81 mgDo not take more than directed. Adults take 4 to 8 tablets every 4 hours, as needed, with water. Do not exceed 48 tablets in 24 hours. Children under 12: ask a doctor. Store at room temperature. Avoid excess heat and humidity.Inactive Ingredients:Carnauba Wax; D&C Yellow #10; FD&C Yellow #6; Hypromellose; Methacrylic Acid Copolymer; Microcrystalline Cellulose; Polyethylene Glycol;...

MONISTAT 7 Cream Disposable Applicators 7 Each
Price: $15.20
Availability: In Stock
Item #: 30014002415 -

Phazyme Maximum Strength 250 mg Softgels, 12 Soft Gels
Price: $9.23
Availability: In Stock
Item #: 301320002119 -

Phazyme provides fast relief of pressure, bloating, and gas discomfort. This ultra-strength gas relief softgel contains simethicone, the powerful ingredient recommended most by physicians and pharmacists for relief of gas. These concentrated softgels are small and easy to swallow. Made in USA.